Paradoxical response to intravenous terbutaline

N. Bhat, David Seifer, P. Hensleigh

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Marked uterine hypertonus was observed in our patient subsequent to the intravenous administration of terbutaline prior to an attempt at external cephalic version. The proximity of hypertonus to terbutaline infusion and the absence of other stimuli suggests that this was a paradoxical response to terbutaline.

Original languageEnglish (US)
Pages (from-to)310-311
Number of pages2
JournalAmerican Journal of Obstetrics and Gynecology
Volume153
Issue number3
StatePublished - 1985
Externally publishedYes

Fingerprint

Terbutaline
Fetal Version
Intravenous Administration

ASJC Scopus subject areas

  • Medicine(all)
  • Obstetrics and Gynecology

Cite this

Bhat, N., Seifer, D., & Hensleigh, P. (1985). Paradoxical response to intravenous terbutaline. American Journal of Obstetrics and Gynecology, 153(3), 310-311.

Paradoxical response to intravenous terbutaline. / Bhat, N.; Seifer, David; Hensleigh, P.

In: American Journal of Obstetrics and Gynecology, Vol. 153, No. 3, 1985, p. 310-311.

Research output: Contribution to journalArticle

Bhat, N, Seifer, D & Hensleigh, P 1985, 'Paradoxical response to intravenous terbutaline', American Journal of Obstetrics and Gynecology, vol. 153, no. 3, pp. 310-311.
Bhat, N. ; Seifer, David ; Hensleigh, P. / Paradoxical response to intravenous terbutaline. In: American Journal of Obstetrics and Gynecology. 1985 ; Vol. 153, No. 3. pp. 310-311.
@article{bd2e8d5eaa8e4c498a32d7f8e7717737,
title = "Paradoxical response to intravenous terbutaline",
abstract = "Marked uterine hypertonus was observed in our patient subsequent to the intravenous administration of terbutaline prior to an attempt at external cephalic version. The proximity of hypertonus to terbutaline infusion and the absence of other stimuli suggests that this was a paradoxical response to terbutaline.",
author = "N. Bhat and David Seifer and P. Hensleigh",
year = "1985",
language = "English (US)",
volume = "153",
pages = "310--311",
journal = "American Journal of Obstetrics and Gynecology",
issn = "0002-9378",
publisher = "Mosby Inc.",
number = "3",

}

TY - JOUR

T1 - Paradoxical response to intravenous terbutaline

AU - Bhat, N.

AU - Seifer, David

AU - Hensleigh, P.

PY - 1985

Y1 - 1985

N2 - Marked uterine hypertonus was observed in our patient subsequent to the intravenous administration of terbutaline prior to an attempt at external cephalic version. The proximity of hypertonus to terbutaline infusion and the absence of other stimuli suggests that this was a paradoxical response to terbutaline.

AB - Marked uterine hypertonus was observed in our patient subsequent to the intravenous administration of terbutaline prior to an attempt at external cephalic version. The proximity of hypertonus to terbutaline infusion and the absence of other stimuli suggests that this was a paradoxical response to terbutaline.

UR - http://www.scopus.com/inward/record.url?scp=0022001009&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0022001009&partnerID=8YFLogxK

M3 - Article

C2 - 4050897

AN - SCOPUS:0022001009

VL - 153

SP - 310

EP - 311

JO - American Journal of Obstetrics and Gynecology

JF - American Journal of Obstetrics and Gynecology

SN - 0002-9378

IS - 3

ER -